Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone,

I visited my dermatologist today. Today ended my fifth month of being on Accutane. My skin looks way better than it did when I started. I don't have any pimples now, but I still have red marks in pretty much every place where there used to be acne. He prescribed some cream, I forget what it's called, he said it has glycolic something in it. Haha not a very helpful description but yeah.. he said that cream will smoothe out my skin and stuff if I put it on once a day. I'm supposed to wait until I'm done with Accutane before I use it though. He also said this cream will prepare my face and if I want, I can get a peel called NeoStrata that will help with the red marks.

ANYWAYS, my real question comes now. He prescribed me another month, of 40mg pills, 1 one day, then 2 then 1 etc. I've been doing that since month 2. I'm just wondering if you think it's safe to just stop right now. My skin really hasn't changed since about month 4. Same red marks, haven't had any big pimples or anything. I think it would be safe to be done with it right now, but I'd like to know what everyone else thinks. So.. what do you think?

Thanks

Link to comment
Share on other sites

Do it.

Hey everyone,

I visited my dermatologist today. Today ended my fifth month of being on Accutane. My skin looks way better than it did when I started. I don't have any pimples now, but I still have red marks in pretty much every place where there used to be acne. He prescribed some cream, I forget what it's called, he said it has glycolic something in it. Haha not a very helpful description but yeah.. he said that cream will smoothe out my skin and stuff if I put it on once a day. I'm supposed to wait until I'm done with Accutane before I use it though. He also said this cream will prepare my face and if I want, I can get a peel called NeoStrata that will help with the red marks.

ANYWAYS, my real question comes now. He prescribed me another month, of 40mg pills, 1 one day, then 2 then 1 etc. I've been doing that since month 2. I'm just wondering if you think it's safe to just stop right now. My skin really hasn't changed since about month 4. Same red marks, haven't had any big pimples or anything. I think it would be safe to be done with it right now, but I'd like to know what everyone else thinks. So.. what do you think?

Thanks

Link to comment
Share on other sites

Well I guess you're right, but another month will go by very slowly for me. The side effects are REALLY getting on my nerves and stopping me from doing things I like to do. Like when I'm at school, a lot of my friends actually just look at me and they're like "Whoa! Why is your face so red? Were you just running or something?" I hate that sooo much! I'm embarrased to take a walk with someone cause I know the sun makes my skin crazy. I don't know what to do... my brother got off a month early and had no problems, but that doesn't mean I won't. Any more comments?

Link to comment
Share on other sites

Well I guess you're right, but another month will go by very slowly for me. The side effects are REALLY getting on my nerves and stopping me from doing things I like to do. Like when I'm at school, a lot of my friends actually just look at me and they're like "Whoa! Why is your face so red? Were you just running or something?" I hate that sooo much! I'm embarrased to take a walk with someone cause I know the sun makes my skin crazy. I don't know what to do... my brother got off a month early and had no problems, but that doesn't mean I won't. Any more comments?

:shhh: shhh . . .

You better bring it.

Link to comment
Share on other sites

Well you could always take the risk, but I think one month now is better than a full course later (although you might not need it).

I am in the same boat as you. I have just over a month left and I am clear, but there is no way that I am stopping early. There's no way that I am going to do another course, so I want to make sure I don't fuck this one up.

As for the side effects, all I have experienced is dry lips (I did get a nasty sunburn in the summer too). But if your face just gets red, I don't think that is a big deal. My face has always turned beat red when I exercise with any sort of intensity and I've had to, and will continue to have to, deal with it for my entire life

Link to comment
Share on other sites

Well you could always take the risk, but I think one month now is better than a full course later (although you might not need it).

I am in the same boat as you. I have just over a month left and I am clear, but there is no way that I am stopping early. There's no way that I am going to do another course, so I want to make sure I don't fuck this one up.

As for the side effects, all I have experienced is dry lips (I did get a nasty sunburn in the summer too). But if your face just gets red, I don't think that is a big deal. My face has always turned beat red when I exercise with any sort of intensity and I've had to, and will continue to have to, deal with it for my entire life

Why wouldn't you do another course if it worked so well for you?

You'd really just let your acne go back to what it was before and just live with it?

Good Luck.

Paul

Link to comment
Share on other sites

I think another course would be to rough on my body. I don't want to subject myself to that.

I also don't care about my acne that much. Noone likes to have acne, but it's not the end of the world if it does come back. I'm 20years old, so it's bound to clear up on it's own sooner or later anyways.

Link to comment
Share on other sites

Well you could always take the risk, but I think one month now is better than a full course later (although you might not need it).

I'd also do the extra month for the same reason stated above.

Link to comment
Share on other sites

I think another course would be to rough on my body. I don't want to subject myself to that.

I also don't care about my acne that much. Noone likes to have acne, but it's not the end of the world if it does come back. I'm 20years old, so it's bound to clear up on it's own sooner or later anyways.

Well, bully for you, Teddy Roosevelt, if it does. But talk to me again in 5 years if it hasn't. Or if it's gotten worse.

Talk at me,

Paul

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×